MAUDE Adverse Event Report: INVAMEX INVACARE® G-SERIES BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

INVAMEX INVACARE® G-SERIES BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number G5510
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Vertebral Fracture (4520)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch is being filed in an abundance of caution.The subject bed, a g5510 full electric bed was manufactured by invacare, invamex.Additional information was received, and it was confirmed that the g5510 bed was assembled correctly.The mattress, however, that was being utilized was not an invacare mattress.The mattress was an xl twin that is 14 inches deep.The g5510 user manual advises that bed accessories designed by other manufacturers have not been tested by invacare.Use of non-invacare bed accessories may result in injury or death.Use only invacare rails, mattresses, bed extenders and other accessories with invacare bed products.There is no indication of a malfunction or deficiency of the invacare g5510 bed.The underlying cause of the alleged incident is likely the result of a non-invacare mattress being used with an invacare bed.The va is addressing the concern.A product return is not anticipated, and no further information is expected.If additional information is received, a follow-up will be filed.
 
Event or Problem Description
The end user stated he has a g5510 bed that is 84 inches long and the va gave him an 80 inches long mattress.He indicated his bed needs to be fixed to be made 80 inches long.He reported that his pillow falls in the gap between the headboard and the mattress.He stated this has hurt his neck and there was a fracture to his spine.He advised that he will be having a surgical procedure.

Brand Name
INVACARE® G-SERIES BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
INVAMEX
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX  88783
Manufacturer (Section G)
INVAMEX
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX   88783
Manufacturer Contact
dona bhamra
one invacare way
elyria, OH 44035
8003336900
MDR Report Key24689516
Report Number9616091-2026-00003
Device Sequence Number9706580
Product Code FNL
UDI-Device Identifier00841447102694
UDI-Public00841447102694
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG5510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale